Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The capacity of twin cable


Authors: J. W. Craggs and C. J. Tranter
Journal: Quart. Appl. Math. 3 (1945), 268-272
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/13031
MathSciNet review: 13031
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/qam/13031
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society